Universidad Complutense de Madrid
E-Prints Complutense

Notes on a paper by Lutzky on the noncanonical symmetries of Hamiltonian systems: “Noncanonical symmetries and isospectral representations of Hamiltonian systems”

Impacto

Downloads

Downloads per month over past year



González Gascón, Francisco and Aguirre Dabán, Eduardo (1982) Notes on a paper by Lutzky on the noncanonical symmetries of Hamiltonian systems: “Noncanonical symmetries and isospectral representations of Hamiltonian systems”. Physics Letters A, 91 (8). pp. 384-386. ISSN 0375-9601

Official URL: http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/article/pii/0375960182904911


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We obtain the first integrals Tr(Rk) by using a differential equation of the Lax type of simpler structure than the one obtained in a recent paper. Certain questions raised in this paper on the relation between noncanonical symmetries S and complete integrability are answered. Additional first integrals depending on the derivatives of S of order greater than one are also obtained.


Item Type:Article
Subjects:Sciences > Mathematics > Topology
ID Code:20672
Deposited On:05 Apr 2013 15:38
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page